# SDR UALA2012021600949

- Difficulty date: February 15, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,860 hours, 14,143 cycles
- Engine: Pwa PW4060
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part serial: 7
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION FELT EVERY 6 MIN, LASTING 1 MIN.  CABIN RATE -500FPM AT BEGINNING & CONT.  REPLACED CABIN PRESS INDICATOR PER AMM.  VERIFIED REMOTE DIFFERENTIAL PRESS SENSOR WAS COMPATIBLE.
